# SDR DHL2003746006

- Difficulty date: April 11, 2003
- Submitted: April 14, 2003
- Operation: Air carrier
- Aircraft: N746DH
- Make and model: Boeing 727224
- Aircraft serial: 22252
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 58935578
- Part serial: 94074H3716
- Condition: Cracked
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 WINDOW ARCING.  COMPLETED ABNORMAL PROCEDURES.  OUTER PANE CRACKED.  REMOVED AND REPLACED R2 WINDOW IAW M/M 56-12-11.  ADJUSTED ANTI-ICING SYSTEM PER M/M 30-41-02.  OPS CHECKED GOOD.  REMOVED AND REPLACED NR 2 WINDOW HEAT CONTROLLER IAW M/M 30-40-00.
